# SDR ASMF2019100902

- Difficulty date: July 18, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N377AR
- Make and model: Boeing 737-86J
- Aircraft serial: 37753
- Aircraft time: 30,488 hours, 13,937 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Liner
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, IT WAS DETECTED THE LEFT ENGINE ACOUSTIC PANEL DAMAGED. MAINTENANCE PERSONNEL PERFORMED INSPECTION ON THE LEFT ENGINE ACOUSTIC PANEL, DETECTING A CRACK OF 0.500” LENGTH LOCATED AT 01:00 HOUR POSITION AND AT 13.00” FROM REAR EDGE ON INNER BARREL ACOUSTIC PANEL OUT OF LIMITS IAW SRM 54-10-01-1A-1, PARAGRAPH 4C(1)(B) AND THE  TAP TEST AND DETAIL VISUAL INSPECTIONS WERE PERFORMED IAW B737 NDTM PART 1 51-05-01, THE DAMAGED AREA WAS DELIMITED AND THE LEFT ENGINE INNER BARREL ACOUSTIC PANEL WAS REPAIRED IAW SRM 54-10-01-2R, ALL CORRECT.
